Research Article

Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds

Number: 50 March 28, 2025
EN

Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds

Abstract

In this paper, we aim to study quasi-bi-slant (qbs) submanifolds of bronze Riemannian manifolds. We present necessary and sufficient conditions for the distributions included in the definition of such lightlike submanifolds to be integrable. Moreover, we obtain totally geodesic conditions for the distribution involved in the qbs submanifold of a bronze Riemannian manifold. Afterward, we construct an example of this type of submanifold. Finally, we discuss the need for further research.

Keywords

Bronze mean, slant submanifold, qbs submanifold

References

  1. B.-Y. Chen, Geometry of slant submanifolds (2013), https://arxiv.org/abs/1307.1512, Accessed 31 Dec 2024.
  2. B.-Y. Chen, Slant immersions, Bulletin Australian Mathematics Society 41 (1990) 135-147.
  3. N. Papaghiuc, Semi-slant submanifolds of a Kaehlerian manifold, Annals of the “Alexandru Ioan Cuza” University of Iaşi (New Series). Mathematics 40 (1) (1994) 55-61.
  4. J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasgow Mathematics Journal 42 (1) (2000) 125-138.
  5. B. \c{S}ahin, Warped product submanifolds of a Kaehlerian manifold with slant factor, Annales Polonici Mathematica 95 (2009) 107-126.
  6. L. S. Alqohtani, M. S. Stankovic, S. Uddin, Warped product bi-slant submanifolds of cosympletic manifolds, Filomat 31 (2017) 5065-5071.
  7. V. A. Khan, M. A. Khan, Semi-slant submanifolds of a nearly Kaehler manifold, Turkish Journal Mathematics 31 (2007) 341-353.
  8. V. A. Khan, M. A. Khan, Pseudo-slant submanifolds of a Sasakian manifold, Indian Journal Pure Applied Mathematics 38 (1) (2007) 31-42.
  9. V. W. Spinadel, The metallic means family and forbidden symmetries, International Mathematics Journal 2 (3) (2002) 279-288.
  10. C. E. Hretcanu, M. C. Crasmareanu, Metallic structure on Riemannian manifolds, Revista de la Unión Matemática Argentina 54 (2) (2013) 15-27.
APA
Acet, B. E., & Ünal Uyanık, S. (2025). Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. Journal of New Theory, 50, 48-55. https://doi.org/10.53570/jnt.1632893
AMA
1.Acet BE, Ünal Uyanık S. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. 2025;(50):48-55. doi:10.53570/jnt.1632893
Chicago
Acet, Bilal Eftal, and Sezenay Ünal Uyanık. 2025. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory, nos. 50: 48-55. https://doi.org/10.53570/jnt.1632893.
EndNote
Acet BE, Ünal Uyanık S (March 1, 2025) Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. Journal of New Theory 50 48–55.
IEEE
[1]B. E. Acet and S. Ünal Uyanık, “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”, JNT, no. 50, pp. 48–55, Mar. 2025, doi: 10.53570/jnt.1632893.
ISNAD
Acet, Bilal Eftal - Ünal Uyanık, Sezenay. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory. 50 (March 1, 2025): 48-55. https://doi.org/10.53570/jnt.1632893.
JAMA
1.Acet BE, Ünal Uyanık S. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. 2025;:48–55.
MLA
Acet, Bilal Eftal, and Sezenay Ünal Uyanık. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory, no. 50, Mar. 2025, pp. 48-55, doi:10.53570/jnt.1632893.
Vancouver
1.Bilal Eftal Acet, Sezenay Ünal Uyanık. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. 2025 Mar. 1;(50):48-55. doi:10.53570/jnt.1632893